

PROGRAMME FOR THE ULTIMATE GOLD FESTIVAL Information for Churches

This leaflet lists the details of Ultimate Gold events that have been arranged to date. More acts are waiting to be confirmed. Information on the Stratford Churches website will give the most up-to-date details. Please go to <u>http://www.stratfordchurches.co.uk/ultimategold/</u>

Please **keep this leaflet** so you can pray for all the events each day, and feel free to go along to any of the events of any Stratford Church.

BEFORE THE GAMES

MONDAY 16th – FRIDAY 20th JULY at 1:30pm-4pm

On Your Marks – Kids Club for 5-11 year olds at Highway Church, 88a Romford Road E15 4EH (£5 one child, £8 for two, £10 for three)

WEDNESDAY 25th JULY at 7:30pm

"Guests and Gladness" – an ecumenical service of prayer and music – making peace the legacy of the 2012 Olympic and Paralympic Games. at St Francis Church, Grove Crescent Road E15 1NS

<u>THURSDAY 26th – SATURDAY 28th</u> JULY at 2:30pm-4pm

Kids Klub for 5-11 year olds at Brickfields Christian Centre, Welfare Road E15 4HT, organised by Hope Church Newham

THURSDAY 26th JULY at 7pm-8:30pm

 Open-air <u>Ultimate Gold Launch</u> <u>Service for all Stratford Churches</u> (including receiving the Torch Relay prayer baton), at St. John's Churchyard, Broadway E15 1NG

EVERY DAY from 27th July

<u>EVERY DAY from Friday 27th July –</u> <u>Sunday 12th August at the Hub at St.</u> <u>John's Churchyard, Broadway E15 1NG</u> (*if wet, activities and events will be inside St. John's*)

- Children's activities (e.g. face-painting, table football & badge-making). Puppet Show & children's talk every hour
- Youth activities / Open-Air Campaigners
- Entertainment with a message (see each day)
- Hospitality, Prayer Ministry, Church Tours, Surveys & "The God Test"
- Quiet space for prayer all day
- Outreach Teams details will be given at the Welcome Desk each day
- "Moving On" follow-up discussion 5pm-6pm

<u>EVERY DAY from Friday 27th July –</u> <u>Sunday 12th August : Hospitality &</u> <u>Prayer at Central Baptist Church, the</u> <u>Grove E15 1EN 9am-10pm</u> Includes Cake & Controversy Monday-Thursday 3pm-4pm with a choice of topics to discuss. Evening events – see details each day

<u>EVERY DAY from Friday 27th July –</u> <u>Sunday 12th August : The Open Door at</u> <u>St. James Church, 98 St James Road</u> <u>E15 1RN 10:30am–6pm and 7:30pm–9pm</u> (6:45pm Sundays)

The church will be open for visitors for rest, refreshments, conversation or quiet, with Sunday services at 11am and 6:45pm and some other services, concerts and children's sessions daily

ALMOST DAILY from 27th July

<u>6 DAYS A WEEK (Monday-Saturday)</u> Fair Trade Café at Bryant Street

Methodist Church E15 4RU 9am-5pm. Starting Friday 27th July and ending on Saturday 11th August

VARIOUS DAYS Refreshments at

Sanctuary RCCG, Grove Crescent Road E15 1BJ Email rccgsanct@aol.com or phone

020 8519 7115 for further details

VARIOUS DAYS Refreshments & Literature Stall at Major Road Baptist Church E15 1DY

Contact Frank on 07832 901511 for further details



DAILY LISTINGS from 27th July

FRIDAY 27th JULY

The Hub at St. John's Churchyard 12noon–7pm

- Charley Pinfold and Kaylan Waterman (singers) 10 min sets 2pm-5pm
- Fruhstuck (Rock Band from Poland) perform at 4pm (30 mins) & 6pm (45 mins)

Uniting Service at Bryant Street Methodist Church E15 4RU 1pm-2pm

Stratford Methodist Church, The Great Commission Ministry and others

Golden Night at Highway Church, 88a Romford Road E15 4EH, doors open from 7pm

Watch the Opening Ceremony on the Big Screen. Refreshments. There will be a short presentation of the Christian message.

Large Screen Showing of the Opening Ceremony at Central Baptist Church, The Grove E15 1EN 8pm-12am

SATURDAY 28th JULY

The Hub at St. John's Churchyard 12noon–9:30pm

Daytime performances to be confirmed ECHO (Local Christian Motown band) perform 4pm (30 mins), 5:30pm & 8:15pm (60 mins)

SUNDAY 29th JULY

For the full list of Sunday Services, including details of changes during the Olympic & Paralympic period, see the Stratford Churches website,

The Hub at St. John's Churchyard 11am–9:30pm

- Open-air Morning Communion Service
 11am 1pm
- Heartbridge Performing Arts Company (dancers & singers from Hawaii), short performances 2pm–5pm. 1 hour performance 5pm-6pm.
- ECHO lead Open-air Worship 6pm-7:30pm + perform 8:15pm (60 mins)

All Nations, Ithaca House, 27 Romford Road E15 4LJ at 11am

An Olympic Service followed by a BBQ

Russian/English Service at St. James Church, 98 St James Road E15 1RN at 6:45pm

MONDAY 30th JULY

The Hub at St. John's Churchyard 12noon–9:30pm

- Lunchtime Concert inside St. John's 1:10pm–1:45pm
- Sylvain Ramseier (acrobat from Switzerland)
- 10 min sets 12-4pm
- Trinity Baptist (drama & music) 15 min sets 4pm–8pm
- Karen Setters (singer) 6pm & 8pm (45 mins)

Uniting Service at Bryant Street Methodist Church E15 4RU 1pm-2pm

<u>Monday 30th July – Thursday 2nd August</u> <u>9:30am-12:30pm</u>

On Your Marks Holiday Club at The Salvation Army, Paul Street E15 4QB

<u>Monday 30th July – Thursday 2nd August</u> <u>1pm-5pm</u>

SPACE community drop-in with Olympic Big screen and family/kids activities at The Salvation Army

Monday 30th July – Friday 3rd August 10am-3:30pm

Holiday Club organised by PCEA at Brickfields, Welfare Road E15 4HT. Sessions for children 5+ and youth

TUESDAY 31st JULY

The Hub at St. John's Churchyard 12noon–9:30pm

- YFC Football Cage 12:30pm-4:30pm & 6:30pm-8:30pm
- Evergreen (band) at 4pm (30 mins) at 6pm & 8pm (45 mins)

WEDNESDAY 1st AUGUST

The Hub at St. John's Churchyard 12noon–9:30pm

- YFC Football Cage 12:30pm-4:30pm and 6:30pm-8:30pm
- Lunchtime concert inside St. John's 1:10pm–1:45pm
- Light of the World Parade at 1:45pm & 5pm
- (50 mins)
- Open-air Worship 8pm–9pm

Uniting Service at Bryant Street Methodist Church E15 4RU 1pm-2pm





THURSDAY 2nd AUGUST

The Hub at St. John's Churchyard 12noon–9:30pm

- Paul Woodman Christian Escapologist several performances every day to 9th Aug
- Benny Prasad (Indian musician) 10 min sets 12noon–3:30pm
- YFC Football Cage 12:30pm-4:30pm
- YWAM Restenas (Korean drummers & dancers), 2pm (30 mins) & 5pm (40 mins)
- Liz the Lion & Kate (band), 4pm (30 mins),
- 6pm & 8pm (40 mins)

FRIDAY 3rd AUGUST

The Hub at St. John's Churchyard 12noon–9:30pm

- Paul Woodman Christian Escapologist
- Lunchtime concert inside St. John's 1:10pm–1:45pm
- Saltmine (drama company) 30 min performances at 3pm, 4:30pm & 6:30pm
- ECHO perform at 8:15pm (60 mins)

Uniting Service at Bryant Street Methodist Church E15 4RU 1pm-2pm

Music Night at Central Baptist Church, The Grove E15 1EN 6pm-10pm

Karaoke, food and viewing of Athletics

SATURDAY 4th AUGUST

The Hub at St. John's Churchyard 12noon–9:30pm

- Daytime performances to be confirmed
- Paul Woodman Christian Escapologist
- Kenya Night 5pm–9:30pm (PCEA & St. John's)

<u>"Let's Come Together" at Ithaca House,</u> 27 Romford Road E15 4LJ 4pm-6pm

African drumming, dance and storytelling performance promoting the Olympic values of Respect, Excellence and Friendship, organised by CEM UK

Worship Night at Central Baptist Church, The Grove E15 1EN 6:30pm-10pm

Evening Service with a theme of overcoming, inspirational speakers and viewing of athletics





SUNDAY 5th AUGUST

For the full list of Sunday Services see the Stratford Churches website

<u>The Hub at St. John's Churchyard</u> 11am–7pm

- Open-air Morning Communion Service 11am–1pm
- Paul Woodman Christian Escapologist
- Jesus Gang (Brazilian street dance group)
 1:30pm & 3pm (30 mins), 4:45pm (60 mins)
- Open-air Evening Worship 6pm–7pm.

Golden Night at Highway Church, 88a Romford Road E15 4EH, doors open from 7pm

Watch the Women's 400m & Men's 100m Finals on the Big Screen. Refreshments. There will be a short presentation of the Christian message.

Worship Night at Central Baptist Church, The Grove E15 1EN 6:30pm-10pm

Evening Service with a theme of overcoming, inspirational speakers and viewing of athletics

MONDAY 6th AUGUST

The Hub at St. John's Churchyard 12noon–9:30pm

- Peca Brazil Arts Company (music, dance & drama) 12noon, 1pm & 2pm (10 mins)
- Paul Woodman Christian Escapologist
 Lunchtime concert inside St. John's
- 1:10pm–1:45pm
- Open-air Worship 7pm–8pm
- ECHO 8:15pm (60 mins)

Uniting Service at Bryant Street Methodist Church E15 4RU 1pm-2pm

<u>Monday 6th – Friday 10th August at The</u> Salvation Army 9am-1pm

SPACE community drop-in with Olympic Big screen and family/kids activities

TUESDAY 7th AUGUST

The Hub at St. John's Churchyard 12noon–9:30pm

- Paul Woodman Christian Escapologist
- French Team (urban dance from Paris)
 2pm & 4pm (30 mins) & 5:30pm (60 mins)
- Jesus Gang (street dance from Brazil)
 6:30pm (30 mins)
- On Foreign Soil (band) 7pm (40 mins)
 Jesus Gang (street dance from Brazil)
- 7:40pm (40 mins)
- On Foreign Soil (band) 8:20pm (40 mins)

WEDNESDAY 8th AUGUST

The Hub at St. John's Churchyard 12noon–9:30pm

- Paul Woodman Christian Escapologist
- Lunchtime concert inside St. John's 1:10pm–1:45pm
- Heartbridge Performing Arts Company (dancers & singers from Hawaii) 15 min sets 2pm–4pm & 5pm (75 mins)
- Open-air Worship 8pm–9pm

<u>Uniting Service at Bryant Street</u> <u>Methodist Church E15 4RU 1pm-2pm</u>

Community Football Tournament & BBQ

Further details from <u>nick.hanover@salvationarmy.org.uk</u> or call 07896 122 179

THURSDAY 9th AUGUST

<u>The Hub at St. John's Churchyard</u> 12noon–9:30pm

- Paul Woodman Christian Escapologist
- Anne-Laure Rouge (gymnast from Switzerland) 12, 2pm & 4pm (10 mins)

FRIDAY 10th AUGUST

The Hub at St. John's Churchyard 12noon–9:30pm

- Lunchtime concert inside St. John's 1:10pm–1:45pm
- Willet (band) 2pm for 30 mins, 5pm & 8pm (45 mins)
- Evergreen (band) 3pm for 30 mins, 6pm (45 mins)

Uniting Service at Bryant Street Methodist Church E15 4RU 1pm-2pm

"The Real Games" – competition and

fellowship for local men 7:30pm-9:30pm

at The Salvation Army, Paul Street E15 4QB

SATURDAY 11th AUGUST

The Hub at St. John's Churchyard 12noon–9:30pm

- Kaylan Waterman (singer) 10 min sets 12noon–4pm
- On Foreign Soil (Band) 1pm & 4pm (30 mins)
- Nigeria Night 5pm-9:30pm (Sanctuary RCCG)

<u>"The Big Messy Quiz" – fun, family-</u>

orientated guiz 3:30pm-5:30pm

at The Salvation Army, Paul Street E15 4QB

Youth Praise at Central Baptist Church, The Grove E15 1EN 6pm-9pm

A praise concert organised by the youth, music, dancing, drama and a great time for the family

Golden Night at Highway Church, 88a Romford Road E15 4EH, doors open from 7pm

Watch the final night of Athletics including the relay races on the Big Screen. Refreshments. There will be a short presentation of the Christian message.

SUNDAY 12th AUGUST

For the full list of Sunday Services see the Stratford Churches website

The Hub at St. John's Churchyard 11am–7pm

- Open-air Morning Communion Service
 11am–1pm
- Karen Setters 1:15pm & 3pm (30 mins)
- French Team (urban dance from Paris) 2pm & 4pm (30 mins)
- Open-air Evening Worship 6pm–7pm

Golden Night at Highway Church, 88a Romford Road E15 4EH, doors open from 7pm

Watch the Closing Ceremony on the Big Screen. Refreshments. There will be a short presentation of the Christian message.

Latest Information at http://www.stratfordchurches.co.uk/ultimategold/

Therefore, since we are surrounded by such a great cloud of witnesses, let us throw off everything that hinders and the sin that so easily entangles. And let us run with perseverance the race marked out for us, fixing our eyes on Jesus, the pioneer and perfecter of faith. For the joy that was set before him he endured the cross, scorning its shame, and sat down at the right hand of the throne of God.

Hebrews 12:1-2 (New International Version)